# SDR IPXA2019012938471

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 18,683 hours, 11,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

EMER DECLARED - DURING CRUISE JUST PRIOR TO TOD ECAM HYD RSVR LO LEVEL GREEN SHUTDOWN GIN PUMPS IAW CHECKLIST ARRIVAL LG EXTENSION REF LOG PG 697970 ITEM 2 MLG FREC FALL EXTENSION RETURNED TO NORMAL REPLACED GREEN HDY SYSTEM FILTER CLOGGING INDICATOR LOOSE TO PACKING MISSING PIECES ON SERVO CONTROL MANIFOLD R&R PACKING OPS & LEAK CKS NORMAL REF AMM 29 11 34 40129-09-21-02-070.
